# SDR DXTA200601695

- Difficulty date: October 29, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,661 hours, 3,632 cycles
- Engine: Pwa PW545A
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN RETRACTING LANDING GEAR ALL GREEN LIGHTS EXTINGUISHED AND RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  HYD PRESS CAUTION LIGHT REMAINED ON. GEAR WAS EXTENDED AND RED LIGHT WENT OUT AND 3 GREEN LIGHTS ILLUMINATED. UPON ARRIVAL FOUND HYD RES LOW.  CHECKED ALL UPLOCK SWITCHES FOR PROPER RIGGING AND FOUND ALL ELECTRICAL INPUTS TO THE PC BOARD GOOD.  SERVICED HYD RAN GEAR SEVERAL TIMES. REMOVED AIR FROM SYSTEM.
